# SDR DHL2002805053

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2150 · Cabin Cooling System
- Part: Current Limiter
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WITH LEFT PACK ON, LEFT TEMPERATURE ROSE RAPIDLY AND BURNING ODOR FILLED COCKPIT.   FOUND PHASE 1 (F1-1) CURRENT LIMITER BLOWN.  REMOVED AND REPLACED. OPERATED PACK FOR MORE THAN 10 MINUTES, NO FAULT FOUND. SYSTEM OPS CHECKED NORMAL IAW M/M 21-55-00.
